[Author(id=1322778805501534865, tenantId=1045748351789510663, journalId=null, articleId=1189605768380731503, orderNo=null, firstName=null, middleName=null, lastName=null, nameCn=null, orcid=null, stid=null, country=null, authorPic=null, dead=null, email=null, emailSecond=null, emailThird=null, correspondingAuthor=null, authorType=null, ext={CN=AuthorExt(id=null, tenantId=null, journalId=1189533815367979045, articleId=1189605768380731503, authorId=1322778805501534865, language=CN, stringName=杨志, 夏福全, firstName=null, middleName=null, lastName=null, prefix=null, suffix=null, authorComment=null, nameInitials=null, affiliation=null, department=null, xref=null, address=null, bio=null, bioImg=null, bioContent=null, aboutCorrespAuthor=null)}, companyList=null)]
杨志, 夏福全.
变分不等式的惯性次梯度外梯度算法[J].
四川师范大学学报(自然科学版), 2023, 46(05): 591-600 DOI: